# SDR DL76L000324

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 32021221
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O EQUIP COOLING OVERHEAT LIGHT AND EICAS MSG NO COOLING DISPLAYED.  REPLACED SUPPLY FAN.  CHECK VALVE, SYSTEM CHECKS NORMAL.
